# SDR FDEA201210233722

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141N581073
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF CAPTAINS LT FOOT HEATER PANEL FOUND AREAS OF CORROSION BS 205 TO 231, LBL-24.  REPAIRED AREA IAW EA 5310-162556. CLASSIFIED AS A MAJOR REPAIR.
